Thangavelu, S (2008) An analogue of Gutzmer's formula for Hermite expansions. In: Studia Mathematica, 185 (3). pp. 279-290.Full text not available from this repository. (Request a copy)
We prove an analogue of Gutzmer's formula for Hermite expansions.As a consequence we obtain a new proof of a characterization of the image $L^2(R^n)$ under the Hermite semigroup. We also obtain some new orthogonality relations for complexfied Hermite functions.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Institute of Mathematics of the Polish Academy of Sciences.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||10 Jul 2008|
|Last Modified:||27 Aug 2008 13:34|
Actions (login required)